# SDR ASAA1159345

- Difficulty date: March 27, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 306 hours, 92 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 186K02
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 309 hours, 93 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH ND'S PWS FAIL IS IN VIEW.  WHILE ACCOMP WXR. SYS OPS TEST RT FAIL SHOWS ON BOTH N/D'S REF M/M 34 45 43 00.  REPLACED WXR TRANSCEIVER REF AMM 34 43 41 OPS CHECK NORMAL REF AMM 34 43 00 710.
